# SDR ALG2005F00084

- Difficulty date: October 21, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B
- Aircraft serial: 2389
- Engine: Allsn 250C20B
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: VR1010241A
- Part serial: 8227B
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, BATTERY TEMP LIGHT ILLUMINATED.  BATTERY SWITCH WAS TURNED OFF IAW EMERGENCY PROCEDURES.  BATTERY HOT LIGHT ILLUMINATED A SHORT TIME AFTERWARDS.  AIRCRAFT WAS LANDED A SHORT TIME AFTERWARDS AND MAINTENANCE NOTIFIED.  REMOVED AND REPLACED AIRCRAFT BATTERY, REMOVED AND REPLACED BATTERY TEMP SENSOR, REMOVED AND REPLACED VOLTAGE REGULATOR.  ALL PARTS INSTALLED WERE SERVICEABLE PARTS AND ALL WORK WAS IAW MM.  (K)
